# SDR YENA20111211394

- Difficulty date: December 11, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000103
- Aircraft time: 12,270 hours, 7,168 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1260 IAD-BOS, AIR RETURN TO IAD DUE TO THE LG WOW SYSTEM FAIL EICAS MESSAGE ILLUMINATED ON CLIMBOUT WHILE GEAR WAS RETRACTING.  PERFORMED FIM TASK 32-61-00-810-890-A SERVICED NLG STRUT REF AMM 12-12-09.  PERFORMED FUNCTIONAL TEST OF WOW SENSORS IAW AMM 32-62-01.  PERFORMED FUNCTIONAL CHECK OF L/G SYSTEM EXTEND/RETRACT SYSTEM IAW AMM 32-33-00-720.  OPS CHECK OK.
